Lattices of Modal Logics and Their Groups of Automorphisms

Kracht M (1999)
Journal of Pure and Applied Logic 100: 99-139.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Erscheinungsjahr
Zeitschriftentitel
Journal of Pure and Applied Logic
Band
100
Seite
99-139
PUB-ID

Zitieren

Kracht M. Lattices of Modal Logics and Their Groups of Automorphisms. Journal of Pure and Applied Logic. 1999;100:99-139.
Kracht, M. (1999). Lattices of Modal Logics and Their Groups of Automorphisms. Journal of Pure and Applied Logic, 100, 99-139.
Kracht, M. (1999). Lattices of Modal Logics and Their Groups of Automorphisms. Journal of Pure and Applied Logic 100, 99-139.
Kracht, M., 1999. Lattices of Modal Logics and Their Groups of Automorphisms. Journal of Pure and Applied Logic, 100, p 99-139.
M. Kracht, “Lattices of Modal Logics and Their Groups of Automorphisms”, Journal of Pure and Applied Logic, vol. 100, 1999, pp. 99-139.
Kracht, M.: Lattices of Modal Logics and Their Groups of Automorphisms. Journal of Pure and Applied Logic. 100, 99-139 (1999).
Kracht, Marcus. “Lattices of Modal Logics and Their Groups of Automorphisms”. Journal of Pure and Applied Logic 100 (1999): 99-139.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar